Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The Computation of Common Infinity-norm Lyapunov Functions for Linear Switched Systems

Year:    2011

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 4 : pp. 261–268

Abstract

This paper studies the problem of the computation of common infinity-norm Lyapunov functions. For a set of continuous-time LTI systems or discrete-time LTI systems whose system matrices are upper triangular form or lower triangular form, it is proved that there exist common infinity-norm Lyapunov functions for them. Then four algorithms of computing common infinity-norm Lyapunov functions are presented. Finally, several examples are listed.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22667

Journal of Information and Computing Science, Vol. 6 (2011), Iss. 4 : pp. 261–268

Published online:    2011-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: